Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 52, Issue 1, pp 45–57

Moment bounds for stationary mixing sequences

  • Ryozo Yokoyama

DOI: 10.1007/BF00534186

Cite this article as:
Yokoyama, R. Z. Wahrscheinlichkeitstheorie verw Gebiete (1980) 52: 45. doi:10.1007/BF00534186


For an r>2 and a finite \(K,E\left| {\sum\limits_{j = 1}^n {X_j } } \right|^r \underset{\raise0.3em\hbox{$\smash{\scriptscriptstyle-}$}}{ \leqslant } Kn^{r/2}\) (all n≧1) is obtained for a strictly stationary strong mixing sequence {Xj}. The convergence of rth(r>2) absolute moments in the central limit theorem for stationary φ-mixing and strong mixing sequences is also studied.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Ryozo Yokoyama
    • 1
  1. 1.Department of MathematicsOsaka Kyoiku UniversityOsakaJapan